# SDR UALA2012081304456

- Difficulty date: August 12, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,030 hours, 13,606 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGNCY EXIT LIGHT WIRING EXPOSED AT SEAT 1B.  REPLACED EMERGENCY LIGHT AT 1B.
